Chain Rule for Finite Differences

Research output: Contribution to journalArticle

Abstract

A chain rule for finite differences is obtained which is analogous to the chain rule for derivatives.

Original languageEnglish (US)
Pages (from-to)445-446
Number of pages2
JournalProceedings of the IEEE
Volume67
Issue number3
DOIs
StatePublished - Jan 1 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Chain Rule for Finite Differences'. Together they form a unique fingerprint.

  • Cite this